Absolutely not!!! If you are on a higher dose than 1mg every or every other day then you will not be properly detoxed and you will go through months and months of physical and mental pain. Most people relapse.
Methadone is a totally different drug then all other opiates/opioids and it has to be treated differently.
You have to drop no more than 10% every 4-6 weeks. So if you are taking 100mgs a day then you drop to 90mgs for 6 weeks. Once you get down to 20-15 mgs then you have to start dropping 1-2mgs at a time. It is a long process but methadone is a maintenance and once your on it you really should stay on it. This is why people shouldn't screw with this drug or go on it unless they are heavy chronic abusers for many years... Good luck... Dave
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 3 answers
Posted 9 Nov 2010 • 1 answer
Posted 16 Feb 2011 • 6 answers
Posted 14 Jan 2012 • 4 answers
Posted 23 Jan 2012 • 4 answers